# SDR EVCA201608072

- Difficulty date: August 7, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N344AE
- Make and model: Snias AS350B2
- Aircraft serial: 2652
- Aircraft time: 9,040 hours, 21,677 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Compressor
- Part number: 5900081
- Part serial: 6122806680
- Condition: Unserviceable
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT AND CREW REPORTED A BURNING ODOR IN FLIGHT WITH THE AIR CONDITIONING FAN ON.  UPON MAINTENANCE INSPECTION FOUND AIR CONDITIONER COMPRESSOR DRIVE PULLEY BEARING TO BE HEATING UP AND STARTING TO FAIL.  REPLACED INTEGRATED FLIGHT SYSTEMS AIR CONDITIONER COMPRESSOR AND PULLEY ASSY.
